1 doctor weighed in:
Can going off estrogen cause palpitations?
1 doctor weighed in

Dr. Thomas Namey
Internal Medicine - Rheumatology
In brief: Yes, but rarely.
If you are on thyroid, coming off estrogen, will increase your free thyroid levels.
This point is irrefutable and certainly can cause palpitations. However, it may exacerbate depression, which increases the likelihood of palpitations as well. If you have this problem and are not on thyroid, you should see your doctor and have and ecg!

In brief: Yes, but rarely.
If you are on thyroid, coming off estrogen, will increase your free thyroid levels.
This point is irrefutable and certainly can cause palpitations. However, it may exacerbate depression, which increases the likelihood of palpitations as well. If you have this problem and are not on thyroid, you should see your doctor and have and ecg!
Dr. Thomas Namey
Dr. Thomas Namey
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
507K people helped
Continue
107,000 doctors available
Read more answers from doctors